# SDR P5CA9801240

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIVET HEADS ON KEEL BEAM AT BS 1240 TO 1260.  REMOVED CORROSION, BLENDED AREA AND TREATED SURFACE PER SRM 51-10-01, 51-10-02 AND 51-24-11.
